Next Article in Journal
Step Based Geometric and Topological Similarity Assessment of Mechanical Parts
Previous Article in Journal
Numerical Verification of the Order of the Asymptotic Solutions of a Nonlinear Differential Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2007, 12(3), 135-139; doi:10.3390/mca12030135

Differential Transformation Method for Solving Differential Equations of Lane-Emden Type

Department of Mathematics, Ondokuz Mayıs University, 55139 Kurupelit, Samsun, Turkey
Published: 1 December 2007
Download PDF [125 KB, uploaded 7 April 2016]

Abstract

Using differential transformation method to solve the Lane-Emden equations as singular initial value problems is introduced in this study. Some numerical examples are presented to illustrate the efficiency and reliability of the method.
Keywords: Differential transformation method; Lane-Emden equations Differential transformation method; Lane-Emden equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ertürk, V.S. Differential Transformation Method for Solving Differential Equations of Lane-Emden Type. Math. Comput. Appl. 2007, 12, 135-139.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top